# SDR SWAA050216

- Difficulty date: January 26, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,542 hours, 28,691 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Crease Beam
- Part number: 6547979
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM WEB AT BS 941, RBL 56, CORRODED.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
